# SDR SIMA200930701

- Difficulty date: October 31, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N845AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145685
- Aircraft time: 16,728 hours, 14,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A PHASE INSPECTION AN EMERGENCY LIGHT LOCATED ON THE CEILING AT ROW 3 FAILED TO ILLUMINATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND THAT THE EMERGENCY LAMP ON THE CEILING AT ROW 3 WAS NOT SECURE IN THE SOCKET.  THE LAMP WAS SECURED AND THE OPERATIONAL TEST WAS GOOD.  NO PARTS WERE REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
